# SDR MASA200600812

- Difficulty date: March 16, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N651ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7139
- Aircraft time: 14,158 hours, 12,535 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Rig
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7267 ORD, NOSE GEAR THAT WOULD NOT RETRACT.  MAINTENANCE RIGGED ALL NOSE PROX SWITCHES SWUNG THE GEARS.  OPS CHECKED GOOD.
